MathSciNet Relay Station
MathSciNet bibliographic data
MR1205459 11T22 (11Y05 12Y05)
Brent, Richard P. On computing factors of cyclotomic polynomials. Math. Comp. 61 (1993), no. 203, 131–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement